A certain initial problem for differential equations with retarded argument
Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1534-1537
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_8_a22,
author = {Z. B. Seidov},
title = {A certain initial problem for differential equations with retarded argument},
journal = {Differencialʹnye uravneni\^a},
pages = {1534--1537},
year = {1971},
volume = {7},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_8_a22/}
}
Z. B. Seidov. A certain initial problem for differential equations with retarded argument. Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1534-1537. http://geodesic.mathdoc.fr/item/DE_1971_7_8_a22/